# SDR DALA2015072804733

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,926 hours, 45,160 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING , WHEN FLAPS WERE RAISED TO 0 THE RT FLAP INDICATOR READS 5 AND LT  FLAP INDICATOR READS 0, FELT SLIGHT BINDING WHEN ATTEMPTING TO RETRACT SLATS SO LT FLAPS OUT.  INBD AND OTBD FLAP VANE GUIDE OF INBD FLAP WERE REPLACED FOR A SERVICIABLE FLAP VANE GUIDE IAW AMM 27-51-03-201, REF VENDOR 20000072035.
